Stochastic differential equations for models of non-relativistic matter interacting with quantized radiation fields

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • 1402.2242

    Submitted manuscript, 1 MB, PDF-document

DOI

Original languageEnglish
JournalProbability Theory and Related Fields
Volume167
Issue number3-4
Pages (from-to)817-915
ISSN0178-8051
DOIs
Publication statusPublished - 2017

See relations at Aarhus University Citationformats

ID: 95965274